OAW

Items where Author is "Escobedo, Miguel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Bartier, Jean-Philippe, Blanchet, Adrien, Dolbeault, Jean and Escobedo, Miguel (2011) Improved intermediate asymptotics for the heat equation. Applied Mathematics Letters, 24 (1). pp. 76-81.

Blanchet, Adrien, Dolbeault, Jean, Escobedo, Miguel and Fernandez, Javier (2010) Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model. Journal of Mathematical Analysis and Applications, 361 (2). pp. 533-542.

This list was generated on Wed Nov 20 16:44:27 2019 CET.